Seroquel dosage in elderly

Common Questions and Answers about Seroquel dosage in elderly

seroquel

232264 tn?1191252080 I talked to you about this in a earlier post. I was put on 400 mg of Seroquel while I was in treatment. And that was too much. I slowly started tapering off of them by 25 mg at a time. About a year ago I finally got off of them. But I still needed something to help me sleep. So my addiction Dr put me on Rozerem. It did nothing to me! So eventually I went back on the Seroquel, I only take 25 mg now, and it works great for me. I have tried just about every non addictive sleep med.
Avatar f tn there are a lot of meds that cause issues in the elderly. We have learned to stay away from SSRI re-uptake inhibitors, she also has to stay away from anti psycotic drugs which will make it worse. We finally found a doctor who says there are 3 groups of seniors, those with dementia, those with dementia and depression and those just with depression and they all need to be treated differently. As we have gotten my mom off of these meds, the hallucinations have stopped.
335707 tn?1197306785 I feel like I have fought so hard to help him and now he has turned on me. I have participated in some usage with him in the past, but always knew when I needed to stop. It never affected our finances or our family like this. Am I wrong to get frustrated with him when I have done things too? I just knew he couldn't do it on his own.
Avatar f tn Hashimoto's is progressive in that it's continually destroying thyroid tissue, so your son will, most likely need to have his medication dosage increased periodically in order to keep up with the destruction. I'll look forward to seeing his thyroid related blood work.
Avatar n tn Tell your doctor if you smoke or if you have recently stopped smoking. * Use Xanax Tablets with caution in the ELDERLY because they may be more sensitive to its effects. * Xanax Tablets is not recommended for use in CHILDREN; safety and effectiveness have not been confirmed. * PREGNANCY and BREAST-FEEDING: Xanax Tablets has been shown to cause harm to the human fetus.
544292 tn?1268886268 Welcome Mighty Tramadol Warriors! We're really happy to see you! Come on in and enjoy the conversation and make yourself comfy. This is the place to be to get off and stay off Tramadol!
1326513 tn?1276521601 in a prayer group, going to 5 bible studies at one time, church week after week, got emptied of all I had learned and my life turned upside down as I came alongside this elderly gentleman in his pain and suffering. I gave 120 percent plus, sacrificing family and friends to be there to help, giving up vacations because he needed my help. I learned about boundaries, about running away from things you couldn't solve....and a whole lot of other things.
190559 tn?1280615967 I am sorry but I disagree with you there 6hashi. Everybody is different in regards to dosage in medication. I would have to be one who is on one of the lowest doses because my body just converts TOO FAST and reacts against higher doses. I would say that was most probably the same in your case but it is not the T4 med that causes psychiatric problems. It is lack of it, too much medication and/or unbalanced hormone levels. For example.... In the case of Graves disease...
Avatar f tn hi and welcome, i just read your post and it made me sad, in fact sad and angry, i really feel how low you are, you have done so well to quit seroquel, and you can do the same with anything else you are taking, it is awful to think that the very things we take for pain, actually make us in even more pain.
544292 tn?1268886268 Hi Tramadol Warriors, Many people have come here for many years, giving support and getting support. Because I still believe that Tramadol is unique in it's ... terror and torture of humans, this thread continues. The people who can understand what you are going thru are the people who have kicked it and there's people here who come back to lend a hand. You also will never need an understanding ear as much. You can do it. You can quit. You do not need to be a slave to Tramadol.
Avatar n tn I have absolutely no energy, am extremely depressed, feel like every bone in my body is broken and I don't feel like I am getting better. From reading in this forum and other places on the internet, it sounds pretty bleak, like it could go on for weeks and weeks! Is there anything else that I can do??? THIS *****! My pain is back (I had 2 disc fusions, a shoulder surgery and a broken leg) but I will never go back on opiods so help me God.
429155 tn?1205676864 MY PERSONAL DIARY OF OXYCONTIN WITHDRAWAL. May I briefly fill in a little background.I am David aged 55 and employed as a postman/driver/sorter, well up until 38 months ago I had never been into hospital,well boy was that about to change.
Avatar n tn i take 200mg a day.100 in am and 100 in pm.with the weight your catching up fast!are you the one that does the tredmill? reading the diffrent topamax forums.good luck!!!
Avatar n tn 5, then 75 and finally 150) for approx 6 years. In Sept 05 I started(with Dr's assistance) to go down in my dosage, from 150 to 75 and now 37.5. However, in the last 3 months I started gaining weight. One of the side effects I read about Effexor is that it can cause anorexia. My weight remained pretty constant for 5 years and 6 months. Has anyone else experienced weight gain AFTER reducing their Effexor dosage? I stared taking Xanax about a year ago, as well. And I'm diabetic.
Avatar n tn What dosage of metformin are you on?
Avatar n tn I am up at a really late hour because of this very thing - trying to find out why this happens. However, I don't take, and never have taken any medication beyond simple antibiotics. Additionally, I don't have anxiety in the slightest. I'm a very laidback person. One thing I can add to this is that this happens right as I'm drifting off to sleep and I have the feeling like I'm physically falling and while I'm obviously not, my body reacts as if I am.
Avatar f tn From time to time, this everyday level of tremor can increase so that it becomes more noticeable. Occasional noticeable tremor is common in people of all ages, and very common in older people, and does not necessarily mean that you have any sort of medical condition. It can be caused by tiredness, stress, anxiety, or anger. A raised level of adrenalin in your body, which can happen when you become excited or angry, can often cause a noticeable tremor.
Avatar n tn I do feel in control of my depression but I seem to have no control over my weight. I am hopeful that after I am off the drug 100% that my body will return to some kind of normal - fingers crossed! Please everyone keep posting - I want to know how things are going for you too. Thanks.
Avatar m tn I can feel them crawling under my skin, they hang out in my ear (not sure if under the skin or just in the canal) all day, it's gross. No one in the house (my wife and 3 kids) can feel them. My wife has bites all up and down her legs and even a protruded ring looking this on her forearm. As you might have imagined I'm loosing my mind and life, nothing is the same.
Avatar n tn My itchiness has been getting progessively worse for the past few years. I'd say almost 3 yrs now. It's to the point where I can't even engage in intercourse with my partner, go shopping or even go out in the sun. I keep hearing and reading how Urticaria, usually has signs on the skin surface but I don't, except for the really bad itchy feeling.